Advertisement

Journal of Mathematical Sciences

, Volume 167, Issue 1, pp 1–15 | Cite as

Problem with nonlocal two-point condition in time for a homogeneous partial differential equation of infinite order with respect to space variables

  • P. I. Kalenyuk
  • I. V. Kohut
  • Z. M. Nytrebych
Article

We specify a class of unique solvability of a problem with nonlocal boundary condition for a homogeneous partial differential equation of the first order with respect to time and of infinite order with respect to space variables with constant complex coefficients. In the class of quasipolynomials of special form, we indicate formulas for the construction of a solution of the problem that require a finite number of differentiation operations of analytically given functions. For the case where there exists a nonunique solution of the problem, we present an algorithm of the construction of its partial solution.

Keywords

Partial Differential Equation Space Variable Partial Solution Unique Solvability Infinite Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Bitsadze and A. A. Samarskii, “On some simplest generalizations of linear elliptic boundary-value problems,” Dokl. Akad. Nauk SSSR, 185, No. 4, 739–740 (1969).MathSciNetGoogle Scholar
  2. 2.
    V. M. Borok, “Correctly solvable boundary-value problems in an infinite layer for systems of linear partial differential equations,” Izv. Akad. Nauk SSSR. Ser. Mat., 35, No. 1, 185–203 (1971).zbMATHMathSciNetGoogle Scholar
  3. 3.
    V. M. Borok and M. A. Perel’man, “On classes of uniqueness of solutions of a boundary-value problem in an infinite layer,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 8, 29–34 (1973).MathSciNetGoogle Scholar
  4. 4.
    A. A. Dezin, General Problems of the Theory of Boundary-Value Problems [in Russian], Nauka, Moscow (1980).zbMATHGoogle Scholar
  5. 5.
    P. I. Kalenyuk, I. V. Kohut, and Z. M. Nytrebych, “Differential-Symbol method of solution of a nonlocal boundary-value problem for a heterogeneous partial differential equation,” Visn. Lviv. Univ. Ser. Mekh.-Mat., No. 62, 60–66 (2003).zbMATHGoogle Scholar
  6. 6.
    P. I. Kalenyuk, I. V. Kohut, and Z. M. Nytrebych, “Differential-Symbol method of solution of a nonlocal boundary-value problem for an heterogeneous system of partial differential equations,” Mat. Met. Fiz.-Mekh. Polya, 46, No. 3, 25–31 (2003).zbMATHGoogle Scholar
  7. 7.
    P. I. Kalenyuk, I. V. Kohut, and Z. M. Nytrebych, “Differential-symbol method of solution of a nonlocal boundary-value problem for a partial differential equation,” Mat. Met. Fiz.-Mekh. Polya, 45, No. 2, 7–15 (2002).zbMATHGoogle Scholar
  8. 8.
    P. I. Kalenyuk, I. V. Kohut, and Z. M. Nytrebych, “On the kernel of a problem with a nonlocal two-point condition for a partial differential equation,” Mat. Visn. NTSh, 4, 116–128 (2007).zbMATHGoogle Scholar
  9. 9.
    P. I. Kalenyuk and Z. M. Nytrebych, Generalized Scheme of Separation of Variables. Differential-Symbol Method [in Ukrainian], “L’vivs’ka Politekhnika” National University, Lviv (2002).Google Scholar
  10. 10.
    A. Kh. Mamyan, “General boundary-value problems in a layer,” Dokl. Akad. Nauk SSSR, 267, No. 2, 292–296 (1982).MathSciNetGoogle Scholar
  11. 11.
    M. I. Matiichuk, “Nonlocal parabolic boundary-value problem,” Ukr. Mat. Zh., 48, No. 3, 362–367 (1996); English translation: Ukr. Math. J., 48, No. 3, 405–411 (1996).CrossRefMathSciNetGoogle Scholar
  12. 12.
    A. M. Nakhushev, “On local boundary-value problems with a shift and their relation with loaded equations,” Differents. Uravn., 21, No. 1, 92–101 (1985).MathSciNetGoogle Scholar
  13. 13.
    B. Yo. Ptashnyk, Incorrect Boundary-Value Problems for Partial Differential Equations [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  14. 14.
    B. Yo. Ptashnyk, V. S. Il’kiv, I. Ya. Kmit’, and V. M. Polishchuk, Nonlocal Boundary-Value Problems for Partial Differential Equations [in Russian], Naukova Dumka, Kiev (2002).Google Scholar
  15. 15.
    A. A. Samarskii, “On some problems of the theory of differential equations,” Differents. Uravn., 16, No. 11, 1925–1935 (1980).MathSciNetGoogle Scholar
  16. 16.
    A. L. Skubachevskii, “Nonlocal boundary-value problems with a shift,” Mat. Zametki, 38, No. 4, 587–598 (1985).MathSciNetGoogle Scholar
  17. 17.
    L. V. Fardigola, “Well-posed problems in a layer with differential operators in a boundary condition,” Ukr. Mat. Zh., 44, No. 8, 1083–1090 (1992); English translation: Ukr. Math. J., 44, No. 8, 983–989 (1992).zbMATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    L. V. Fardigola, “Nonlocal two-point boundary-value problems in a layer with a differential operators in the boundary condition,” Ukr. Mat. Zh., 47, No. 8, 1122–1128 (1995); English translation: Ukr. Math. J., 47, No. 8, 1283–1289 (1995).zbMATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    P. Kalenyuk, I. Kohut, and Z. Nytrebych, “Differential-symbol method of solving the nonlocal boundary value problem in the class of non-uniqueness of its solution,” Mat. Stud., 20, No. 1, 53–60 (2003).zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • P. I. Kalenyuk
    • 1
    • 2
  • I. V. Kohut
    • 1
  • Z. M. Nytrebych
    • 1
  1. 1.Institute of Applied Mathematics and Fundamental Science“L’vivs’ka Politekhnika” National UniversityLvivUkraine
  2. 2.Rzeszów UniversityRzeszówPoland

Personalised recommendations